# SDR DLM88080096

- Difficulty date: January 20, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 46,088 hours, 34,857 cycles
- Engine: Pwa JT8D219
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELLING SMOKE IN THE MID CABIN.  OVERHEAD LIGHT AT 20ABC FLICKERED THEN WENT OUT FOLLOWED BY ODOR.  DISCOVERED BALLAST AT 20ABC HOT.  PULLED AND COLLARED C/B FOR LT O/H LIGHTS.  C/W OPN 5088.  FWD LIGHT TO MCO/PLAC PER MEL 33-00-02.  REPLACED BALLAST CKS, OK MCO/PLAC REMOVED.
